# SDR FDEA201109023665

- Difficulty date: September 2, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53FX1469501
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 480 LBL 62 - LBL 45 FLOORBEAM ATTACH FITTING HAS DOUBLE DRILLED   FASTENER HOLES. REMOVED & REPLACED FLOORBEAM SUPPORT FITTING IAW DWG 53FX1469 &  EA 7-5310-152436.
